# SDR 2017FA0000500

- Difficulty date: September 20, 2017
- Submitted: September 20, 2017
- Operation: General aviation
- Aircraft: N195TP
- Make and model: Grob G 120A
- Aircraft serial: 11095
- Aircraft time: 513 hours
- System (JASC): 2701 · Control Column Section
- Part: Control Stick
- Part number: 2TA9003501000230
- Part serial: 005
- Condition: Cracked
- Location: Zone 200
- Part time: 513 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT CONTROL STICK HANDLE CRACKED AND SEPARATED.
